# SDR SIMA20150212003

- Difficulty date: February 12, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 29,188 hours, 20,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP EDGE OF RT RVSM AREA.  REPAIRED DENT IAW ERS-CR-53MR-1079.
